Facebook Pixel

Used Ortho Evra patch for 8 months now, stopped for a month, started a month later, and the first week my bf ejaculated in me. Can I get pregnant?

By August 1, 2010 - 4:46pm
Rate This

So basically the info is in the title.. I've been on the patch for 8 months, then stopped last month because i kept forgetting to change the patch on the right day. So I gave my body a month off the patch so that I could start again the next month to make sure thatthe birth control will be effective. I started using it last Saturday (July 24).. And This past Friday (July 30), me and my bf did it and he ejaculated inside me. Could I get pregnant? Because I researched online and found that birth control patch should stay in your system for about 3 months, and I never went beyond 3 months without using it so should I even be worried? There was just a 1 month where I didn't wear it, but even if I didnt wear it, I still started a new patch cycle a week before he ejaculated.. And there was hormones in my system anyways right? Soo can someone please tell me if I may get pregnant or if I shouldn't even have to worry.. asap so that I can go to planned parenthood and get plan b morning after pills. Btw I already have 1 baby at 18 and don't want another one!

Add a Comment1 Comments


This is a legitimate question, and I am not positive of the answer. You say you were forgetting to change the patch, which could have varied the amount of hormones you were getting, and then with the month off and a week on, I'm just not sure. I think your best bet would be to call your pharmacist and discuss it. They understand how the medications work with your body better than anyone, and they can look up the recommendations for various scenarios like this one.

I suggest you call the pharmacist today. Thank you for visiting the site, and good luck.

August 3, 2010 - 5:53am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.